See Alike in...

Alike App

Browser

Sarahcg

708d

I'm not sure what else to do I'm in therapy I'm taking my medication and eating right and sleeping but I feel like nothing is real I find myself coming in and out and I don't know what else to do and I don't want people to think I'm crazy...

Top reply
    • JHoneybee

      708d

      I feel the same way, I’m always afraid people are going to think I’m crazy, so I try to hide it. The only thing thats helped me is grounding techniques. It’s nice to know that people are going through and feeling the same thing I am and that I’m not the only one.

    • JHoneybee

      708d

      I feel the same way, I’m always afraid people are going to think I’m crazy, so I try to hide it. The only thing thats helped me is grounding techniques. It’s nice to know that people are going through and feeling the same thing I am and that I’m not the only one.

    • Ladybug69

      708d

      A therapist can better tell you about the symptoms you are experiencing. If you haven't been given grounding exercises - they may be beneficial. Best wishes. You are not crazy.

    • RainyGirl

      708d

      Depression comes in waves sometimes I can't see my improvement until I get confermation

    • Lilly1

      708d

      You're not crazy. It kind of sounds like disassociation.

      • Ladybug69

        708d

        @Lilly1 I would agree. It can feel very troubling.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion